It is currently Sat Aug 19, 2017 9:56 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Tue Aug 25, 2015 3:42 pm 
Offline
Average Poster
Average Poster

Joined: Tue Aug 25, 2015 3:29 pm
Posts: 6
Hi there all
I am on subutex. I am 39 years old. I was on suboxone until I became pregnant unexpectedly. When I found I was pregnant I called my sub doc and she had me wait till my next appt and then switched me Over to subutex (about 10 weeks pregnant the switch came ) I originally went on suboxone due to a 2 Percocet a day habit. I only used to take 2 10 mg percocets a day for about a year. But I stopped Bc I had no script , had a very close call w the cops and Bc I knew it was time to as my husband had been on suboxone for over a year at that time himself. So here I am now. When I first started suboxone I was on one 4 mg strip a day. Then I got a full time job and noticed I needed to take more. The doctor increased me to up to one 8 mg strip per day but we both agreed I would take 6 mg a day unless I felt I needed the full dose and then I of course I had Tht permission to do so. Well I left the job and then was staying at home w my kids for awhile and stayed stayed stable at 6-8 mg a day. I also have a script for adderall. I take my adderall when I get up every morning. And the sub was being taken around 4 pm daily. Once I got preg doc switched me to 3/4 tab of subutex a day but permission to take the full tablet if needed. I used to actually get by w just 1/2 a tablet ! But then I noticed I needed to go up to the 3/4 tablet a day. But along w that came more constipation ! Terrible constipation despite taking 2 stool softer pills a day plus 2 tbsp milk magnesia. Anyway abijt last two weeks (I'm about 23 weeks now ) I need another dose increase ! Doc pushed me up to 1.5 subutex pills per day. She knows I will try to take only 1 pill a day but lately I have Been needing up to her recommended dose and it's still not doing what it used to do. I used to feel the suboxone when I took that -- and same w the subitex. I would feel a buzz of some sort. But now I'm barely feeling anytbing and sleeping at night has become a problem. Even with taking a small piece before bed like I always do. I take a half a tablet around 4 pm and again another half about 11 pm. That was going fine. But I now notice the 4 pm dose wears off by 6 pm! What do I do ? I'm having some cravings but certainly nothing I can't manage. But what do I do ?? Anyone else pregnant and feeling the need to constantly increase ? My doc says we want to stay on lowest comfortable dose of course so lowest chance of baby having issues when she's born. And that's why I try so hard to struggle through this. Might I also add, my usual dose of adderall (15 mg a day) is now working even less also. So it's not been just the subutex this is happening with. Will my tolerance go back down after I'm done being pregnant too? Since I will obviously be weighing less and lose a lot of weight rapidly. ? I know it's a lot of questions but I need some support here. Seeing my husband take his suboxone and nod off is not working for me when I can't feel much anymore. He tells me I'm crazy Bc he says subitex is so much better than suboxone. Idk what to do now.


Top
 Profile  
 
PostPosted: Fri Aug 28, 2015 4:59 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
You seem like you're a bundle of nerves! I think that one thing you need to do is find a way, through meditation or journaling, or therapy, or massage, to let yourself relax. I read your other post and know that the 1.5 dose didn't end up working for you, at least all at once.

You also seem to resent that you're not getting a buzz from your sub, especially since your husband nods off after taking his.

Some of this is definitely psychological, Narcissa. I'm not talking about the feelings of your medication wearing off, but of the way it's affecting your mood. What I'm telling you is that you have the power to turn some of that around if you choose to. I don't know if you've ever heard of a gratitude journal, but sometimes the power to change your attitude depends on what you choose to focus on. Perhaps your husband could help you out by taking his sub closer to bed time so he's not nodding off in front of you.

Don't panic because the medications aren't working as well for you. That is very typical during pregnancy because your blood volume increases by about 50%. It is your blood that transports the medication around your body. Before, for example and this is not exact, just a representation, you had 1.5 mg of sub circulating in 5 liters of blood. During pregnancy that same amount of drug is circulating to 7.5 liters of blood. The concentration of the medication in your blood becomes less because of the increased blood volume. Does that make sense?

Please don't think I don't have empathy for your situation because I do. I'm just thinking about what is best for your unborn child. There are studies that show that if you are stressed, baby is stressed. Aside from the medications your attitude is the only thing you can change that will affect your pregnancy positively. If you can find ways to relax your body and mind it will positively affect your unborn daughter. You have to choose whether or not you are going to put effort toward having a more positive attitude and finding ways to relax. There are only certain things you can change.

If it helps you to come here and vent please continue to do that. If you get wound up when talking about your worries and fears then try to post more positive things here. Just because I'm the first one to respond to this thread doesn't mean that I'm the only one who cares. There are others who read and don't often respond. Tiki has already responded to you in the other thread. She's a very caring person and she will continue to respond to your posts. You are not alone!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group